# SDR USAASB96091

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Right
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

EWR - FLT 1293 - AFTER ROTATION FROM LGA AT APPROXIMATELY 100 FEET, CREW SAW 5 TO 9 SEAGULLS AHEAD OF THE AIRCRAFT.  THE RIGHT ENGINE INGESTED ONE LARGE SEAGULL.  CREW ELECTED TO MAKE A PRECAUTIONARY LANDING AT EWR ALTHOUGH ENGINE PARAMETERS WERE NORMAL.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED IN EWR WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND AND REPLACED THE FOLLOWING ITEMS ON THE RT ENGINE DUE TO BIRD INGESTION:  NR 6, NR 7, AND NR 8 FAN BLADES (DAMAGED), CSD OIL COOLER (CLOGGED) AND THE T-2 AND T-12 SENSORS (DAMAGED).  NOTE:  FAN BLADES NR 25, NR 26, AND NR 27 WERE REPLACED DUE TO REPLACEMENT OF FAN BLADES, NR 6, NR 7, AND NR 8.  (X)
